# SDR FDEA202211072745

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 58,869 hours, 26,833 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 113N18811
- Condition: Gouged
- Location: Lt Mlg
- Part time: 58,869 hours, 26,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG AFT TRUNNION FITTING INBD. FLAP FAIRING BRACKET HAS GOUGES AND POSSIBLE CRACKS UNDER AND AROUND   HI-LOC FASTENER HEADS.  MWT4 REPAIRED FLAP FAIRING BRACKET PER EA F-5710-T0371573 P1 AND REINSTALLED PER BAC DRAWING 113N1802.
